# SDR UIEA2019071604765

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,557 hours, 18,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539102
- Part serial: 0394
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU FL 250-FL240, L ENGINE N1 & N2 SURGED APPROX 7-8%. ALSO, SEI FLASHED ON MOMENTARILY.( FOR CORRECTIVE ACTION SEE ITEM M4, M5, M6, M7, M8, ACTION PLAN AP15533, & ECM 2019P-291.   LP 1033691 - M4: R/R LT PRSOV IAW AMM 36-11-09/401. OPERATIONAL TEST REQUIRED (ENGINE RUN). RAN LT ENG IAW AMM 71-00-00. TESTS GOOD.  LP 1033691 - M5: R/R DISCRETES PRINTED CIRCUIT CARD IAW IAW AMM 73-21-11/401 (M644). OPERATIONAL TEST REQUIRED.  RAN LT ENG IAW AMM 71-00-00. TESTS GOOD.   LP 1033691 - M6: R/R THE FOLLOWING RELAYS: K167, K141, K434, K1034, K1025 AND K785 IAW SSM 73-21-02. OPERATIONAL TEST REQUIRED. ENG RUN NORMAL IAW AMM 71-00-00.  LP 1033692 - M7: ACCOMPLISHED WIRING CHECKS PER WDM 73-21-11 AND 73-21-19. MEGGER AND CONTINUITY CHECKS OK. R/R M838 FLAP STAB POSITION MODULE PER AMM 27-58-01. OPS CHECK OK.  LP 1033692 - M8: R/R LT ISOLATION VALVE IAW AMM 36-11-04. LEAK CHECK AND TEST OK )
